# SDR HNAA2021100600488

- Difficulty date: September 7, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 44,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E879601 - LH AND RH SERVO TAB FAIL SAFE ROD FWD PIN RETENTION DEVICE CORRODED (AT ELEVATOR INTERNAL SIDE). .... RAR LH AND RH SERVO TAB FAIL SAFE ROD FWD PIN RETENTION TAB IAW EMB 145 SRM 51-40-02
